# SDR CA020228017

- Difficulty date: February 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Row 20a
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

(CAN) DURING AN INSPECTION MAINTENANCE NOTICED THE LT SIDEWALL LAMP (FORWARD SHORT OR SECOND FROM THE BACK) AT ROW 20A WAS FOUND BURNED. THE LAMP WAS REPLACED AND APPROXIMATELY 1 HOUR LATER WE HAD A FIRE. THE CREW IMMEDIATELY TURNED THE LIGHTS OFF AND PULLED THE CB. THE 20 AMP CB DID NOT POP. THE ASSEMBLY WAS REMOVED AND REPLACED.IT WAS NOTED THAT THE LOCKING RELEASE DID NOT PROTRUDE AS MUCH AS THE NEW ASSEMBLY INSTALLED.
